Volume 15, Issue 4-5
Macro Stokes Elements on Quadrilaterals

Michael Neilan & Duygu Sap

Int. J. Numer. Anal. Mod., 15 (2018), pp. 729-745.

Published online: 2018-04

Preview Purchase PDF 1 4133
Export citation
  • Abstract

We construct a pair of conforming and inf–sup stable finite element spaces for the two–dimensional Stokes problem yielding divergence–free approximations on general convex quadrilateral partitions. The velocity and pressure spaces consist of piecewise quadratic and piecewise constant polynomials, respectively. We show that the discrete velocity and a locally post–processed pressure solution are second–order convergent.

  • Keywords

Finite element analysis, divergence–free, quadrilateral mesh.

  • AMS Subject Headings

65N30

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

neilan@pitt.edu (Michael Neilan)

dus8@pitt.edu (Duygu Sap)

  • BibTex
  • RIS
  • TXT
@Article{IJNAM-15-729, author = {Neilan , Michael and Sap , Duygu}, title = {Macro Stokes Elements on Quadrilaterals}, journal = {International Journal of Numerical Analysis and Modeling}, year = {2018}, volume = {15}, number = {4-5}, pages = {729--745}, abstract = {

We construct a pair of conforming and inf–sup stable finite element spaces for the two–dimensional Stokes problem yielding divergence–free approximations on general convex quadrilateral partitions. The velocity and pressure spaces consist of piecewise quadratic and piecewise constant polynomials, respectively. We show that the discrete velocity and a locally post–processed pressure solution are second–order convergent.

}, issn = {2617-8710}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/ijnam/12540.html} }
TY - JOUR T1 - Macro Stokes Elements on Quadrilaterals AU - Neilan , Michael AU - Sap , Duygu JO - International Journal of Numerical Analysis and Modeling VL - 4-5 SP - 729 EP - 745 PY - 2018 DA - 2018/04 SN - 15 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/ijnam/12540.html KW - Finite element analysis, divergence–free, quadrilateral mesh. AB -

We construct a pair of conforming and inf–sup stable finite element spaces for the two–dimensional Stokes problem yielding divergence–free approximations on general convex quadrilateral partitions. The velocity and pressure spaces consist of piecewise quadratic and piecewise constant polynomials, respectively. We show that the discrete velocity and a locally post–processed pressure solution are second–order convergent.

Michael Neilan & Duygu Sap. (2020). Macro Stokes Elements on Quadrilaterals. International Journal of Numerical Analysis and Modeling. 15 (4-5). 729-745. doi:
Copy to clipboard
The citation has been copied to your clipboard